On the exceptional set of Goldbach numbers in a short interval
Acta Arithmetica, Tome 77 (1996) no. 3, pp. 207-287
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_77_3_207_287,
author = {Chao Jia},
title = {On the exceptional set of {Goldbach} numbers in a short interval},
journal = {Acta Arithmetica},
pages = {207--287},
year = {1996},
volume = {77},
number = {3},
doi = {10.4064/aa-77-3-207-287},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-77-3-207-287/}
}
Chao Jia. On the exceptional set of Goldbach numbers in a short interval. Acta Arithmetica, Tome 77 (1996) no. 3, pp. 207-287. doi: 10.4064/aa-77-3-207-287
Cité par Sources :